# SDR 08FDEA04179

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5610
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1380-1400,RT SIDE O.B. CREASE BEAM CHORD HAS CORROSION. REMOVED CORROSION IAW 51-00-53,CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW 53-60-13, SUMITTED E.A.R FOR REPAIR. WORKED DAMAGE PER EA F-5310-123912.
